No Cover Image

Journal article 607 views 61 downloads

Compensated Convexity Methods for Approximations and Interpolations of Sampled Functions in Euclidean Spaces: Theoretical Foundations / Kewei Zhang; Elaine Crooks; Antonio Orlando

SIAM Journal on Mathematical Analysis, Volume: 48, Issue: 6, Pages: 4126 - 4154

Swansea University Author: Elaine, Crooks

Check full text

DOI (Published version): 10.1137/15m1045673

Published in: SIAM Journal on Mathematical Analysis
ISSN: 0036-1410 1095-7154
Published: Society for Industrial & Applied Mathematics (SIAM) 2016
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: interpolation, approximation, compensated convex transforms, Lipschitz functions, local-Lipschitz approximation, Hausdorff stability, error estimates
College: College of Science
Issue: 6
Start Page: 4126
End Page: 4154